# SDR ASOA2014112611797

- Difficulty date: November 3, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,768 hours, 23,690 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280.00 AFT SIDE AT LBL 9.00 THE INBD ATTACHMENT ANGLE IS CRACKED AND RBL 9.00 THE INBD AND OTBD ATTACHMENT ANGLES ARE CRACKED, 3 EA ANGLES.  COMPLIED WITH REO 601R-53-11-2725, REV.  REO 601R-53-11-2725 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
